It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I'm on accutane for the second time and I'm with a new doctor. the last time i was on it i had a dermatologist who prescribed it for me, this time its just a GP at my university's health services, and he doesn't come off as knowing exactly what hes doing. I've been on it for a bout 3 months now at 40 mg a day, the first month was once a day, then the second month was 40mg on one day, then 80 on the next day, and now its at 80 mg a day. I though that there was a ratio of mg's to body weight, and I weigh 180. COuld domeone clear this up for me, my doc wants to hafve me on it for 6 months, but that seems kind of long now that i'm already at 0 mg a day. thanks





All times are GMT -7. The time now is 01:52 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!